Vaginal burning after using yeast infection Medicine?

I just used over the counter Monistat. I now have a bad buring sensation after urination and before. Could this be from an alergic reaction to the medicine? It makes me feel like I gave to pee all of the time.
Just went to the dr. got a urine test. It was indeed a UTI. Thanks for the help

___________________________________________________________

Here is the selected answer for your question:

An eight-year vaginosis sufferer myself, I will show you how I cured my bacterial vaginosis in three days the natural way and helped thousands of women do the same.

I'm about to reveal to you, scientifically-proven secrets that cured my bacteria vaginosis in three days, without any harsh prescription drugs or the never-ending cycle expense of over-the-counter products that don't work, and how it changed my life forever.

Click Here to learn the easy three-step program that targets the root cause of Bacteria Vaginosis in 3 Days.

___________________________________________________________
This entry was posted in Bacterial Vaginosis. Bookmark the permalink.

4 Responses to Vaginal burning after using yeast infection Medicine?

  1. the crusader says:

    It sounds more like a UTI, especially since you feel like you have to pee all the time. You need an antibiotic for that.

  2. evelinka420 says:

    That's a Urinary Tract Infection (UTI). You can take an antibiotic for that (you will need to see a doctor). You can also drink lots and lots and lots and lots of water and tea (esp. Chamomile tea). If you go to the pharmacy and ask for UroSept…that will get rid of it also–it's not prescription and it is a pill. However, if you don't take an antibiotic, the UTI can reoccur.
    To prevent UTIs, don't have sex when you need to pee (ie. mornings)…empty your bladder before having sex, make sure to always drink plenty of water, avoid sugar and alcohol, and don't sit on cold surfaces, don't stay in wet clothing long (ie. swimsuit).

  3. lost2day says:

    I just finished taking Monostat 7 and I didn`t have the urge to urinate as much before I started taking the creme, it`s the creme, the sensation will go away in a few days, if it doesn`t go see a doctor..I was going through the same feelings, ( urge to urinate).

  4. LovelyPatty says:

    Hi,
    you can cure your yeast infection easily in less than 12 hours , visit http://www.yeastinfectioncure.co.nr they have all the helpfull information you will need
    Hope this helps and wish you the best of health

Leave a Reply

Your email address will not be published.

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>